# SDR USAA001023

- Difficulty date: July 20, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP FLOORBEAM CORRODED 120 INCHES BY 2 INCHES, STATION 986.5 FULL LENGTH OF FLOORBEAM.  CORROSION LEVEL 1.  FABRICATED NEW T-CAP PER TR 53-60-01.  (M)
